BCAA side effects

  • Fritter

    Posts: 1696

    Nov 29, 2010 2:42 AM GMT
    Has anyone experienced stomach ailments from taking pill form BCAAs?

    I've had a couple bouts of nausia lately, and can only trace it back to the times I've taken these supplements. Have I found my cause, or BCAAs don't really upset the stomach, I should look for something else causing my "troubles"
  • Posted by a hidden member.
    Log in to view his profile

    Nov 29, 2010 5:42 AM GMT
    BCAAs have been known to produce some gastrointestinal side effects but nothing major.
    Stop taking them for awhile, and see if the symptoms recede.
    But honestly, looking at you, you dont need them. Save your money.
    Eat more protein rich foods or protein shakes.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 29, 2010 5:46 AM GMT
    they shouldn't have side effects it's what your proteins break down to anyways in your small intestine. it could be the fillers or something else.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 29, 2010 8:28 AM GMT
    Yeah, it kind of gives me an upset stomach and sometimes the runs.

    I think a BCAA blend is a better option - check protien shakes or post-workout shakes. You'll find some of them have BCAAs plus more that won't be as heavy on the stomach as the actual pure stuff.

  • Fritter

    Posts: 1696

    Nov 29, 2010 12:17 PM GMT
    Thanks for the advice guys. I think that yes it just might be the fillers in this particular brand. I have had other BCAA sups, and have had no problem. I have stopped taking these ones, so it is nice to know that they were likely the problem.